Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 980351, 14 pages
http://dx.doi.org/10.1155/2014/980351
Research Article

Improved Delay-Dependent Robust Stability Criteria for a Class of Uncertain Neutral Type Lur’e Systems with Discrete and Distributed Delays

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China
3Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 8 October 2013; Revised 28 February 2014; Accepted 21 March 2014; Published 29 April 2014

Academic Editor: Jianping Li

Copyright © 2014 Kaibo Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaibo Shi, Hong Zhu, Shouming Zhong, Yong Zeng, and Yuping Zhang, “Improved Delay-Dependent Robust Stability Criteria for a Class of Uncertain Neutral Type Lur’e Systems with Discrete and Distributed Delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 980351, 14 pages, 2014. https://doi.org/10.1155/2014/980351.